# SDR CALA2024042201154

- Difficulty date: April 15, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146T5000123
- Condition: Corroded
- Location: Bs 1263-1285
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALC FLOOR SUPPORT @ F.S. 1263-1285 RBL 21 IS CORRODED. REMOVED AND REPLACED ALC FLOOR SUPPORT INTERCOSTAL AT STA 1263 TO 1285 RBL 21 IAW B767-300 SRM 51-40-02 AND BOEING DWG#146T5000
